# SDR 99FDEA00287

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Interconn Line
- Condition: Cracked
- Location: Thrust Revr Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

99-173 - ENGINE 3 STRUT OH LIGHT ILLUM IN FLT.  SYSTEM TEST UNSATISFACTORY WITH CRUISE PWR ON ENG 3.  FOUND THRUST REVERSER APU INTERCONNECT LINE CRACKED AND LEAKING.  REMOVED AND REPLACED LINE IN ACCORD WITH STANDARD MAINTENANCE PRACTICE.  LEAK CK GOOD.  OK FOR SERVICE.
